Viewing 2 reply threads
  • Author
    Posts
    • #19936
      Ashley Gregory
      Keymaster

      In @lorildunham‘s most recent article “Weighing the pros and cons of Mestinon to treat LEMS

      She talks about some of the side effects Mestinon is known for, including GI upset.

      I tried taking mestinon when I was originally diagnosed with LEMS in 2015, and the GI upset symptoms were too severe for me to tolerate. I was never able to take it in combination with Firdapse, so I can’t speak much on it’s effectiveness.

      I know many of you also take Mestinon.

      Have you found a routine or way around dealing with the GI symptoms it causes?

      Lori mentioned taking it on a full stomach helped Grace combat some of the GI upset.

      Is there anything else that has helped you cope with the side effects?

      Let us know! Please post your experiences below!

    • #19944
      Kevin Deihl
      Participant

      For me, taking Imodium every other day works. Mestinon, I believe extends the period between Firdapse doses, which is every 4-5 hours. Imodium also helps the day after IVIg infusion.

    • #19975
      Ashley Gregory
      Keymaster

      @specialk70

      Thanks for that tip! I didn’t try taking Imodium when I trialed Mestinon but that might be something I try in the future!

Viewing 2 reply threads
  • You must be logged in to reply to this topic.

©2022 KLEO Template a premium and multipurpose theme from Seventh Queen

CONTACT US

We're not around right now. But you can send us an email and we'll get back to you, asap.

Sending

Log in with your credentials

or    

Forgot your details?

Create Account

Verify you are not a robot